# SDR DALA1154435809

- Difficulty date: September 29, 2010
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 28,626 hours, 8,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK AT ST-AEROSPACE SAN ANTONIO, A FUSELAGE SKIN DENT WAS FOUND AT STA 1391 BETWEEN S28R AND S29R.  ER/A 485739-14 SECT I REPAIR WAS ACCOMPLISHED AT THAT TIME.  FOLLOW ON ACTION IS REQUIRED FOR SECT II DTA ACCOMPLISHMENT.
